RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 37, Issue 4(226)  


Floquet theory for partial differential equations
P. A. Kuchment
3
Meromorphic solutions of algebraic differential equations
A. È. Eremenko
53

In the Moscow Mathematical Society
Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and of the Moscow Mathematical Society
83
Communications of the Moscow Mathematical Society
On chain rings
N. I. Dubrovin
139
On uniformity and proximity analogues of the Lindelöf property
L. V. Aparina
141
Solution of the Dirichlet problem in a subspace of a Hilbert space using potentials
A. A. Belyaev
143
On Morita equivalence and duality
G. M. Brodskii
145
On subgroups of the unitary group over a semilocal ring
N. A. Vavilov
147
On the theory of spaces of continuous functions
N. V. Velichko
149
On the module of functions with compact support over a ring of continuous functions
E. M. Vechtomov
151
Some estimates for the diameters of the intersection of classes of functions
È. M. Galeev
153
On a functional equation in the theory of learning
A. A. Dmitriev, A. P. Shapiro
155
On the existence and asymptotic behaviour of the solutions of a system in elasticity theory for an infinite domain
G. A. Iosif'yan, O. A. Oleinik
157
Subelliptic estimates for the oblique derivative problem
E. A. Kolesnikova
159
On the connection between group cohomology and Lie algebras
Yu. V. Kuz'min
161
On the Néron–Severi torus of a rational surface
B. È. Kunyavskii, M. A. Tsfasman
163
The functional central limit theorem for semimartingales taking values in a Hilbert space
V. V. Lavrent'ev
165
The topological classification of germs of the maximum and minimax functions of a family of functions in general position
V. I. Matov
167
Commuting ordinary differential operators of rank 3 corresponding to an elliptic curve
O. I. Mokhov
169
Linear differential operators and the cohomology of analytic spaces
I. B. Penkov
171
On multiparticle systems on a straight line with a triangular scattering reflection
A. Yu. Plakhov
173
On the homological dimension of Banach algebras of smooth functions
L. I. Pugach
175
Abeiian test groups and their applications
S. V. Rychkov
177
Second-order arithmetic and the consistency of first-order theories
V. I. Stepanov
179
The principal series of representations of the group of $p$-adic quaternions in spaces over non-Archimedean fields
A. V. Trusov
181
A characterization of compactness in terms of uniform structure in a function space
V. V. Uspenskii
183
Homology of equivariant function spaces
M. Sh. Farber
185
On open maps
V. V. Fedorchuk
187
An estimate for the solution of a $\bar\partial$-equation in analytic polyhedra in general position
I. D. Frumin
189
The decomposition of groups acting on complexes with a fundamental domain
N. G. Chebotarev
191

Mathematical Events in the USSR
Ivan Ivanovich Privalov (ninety years after his birth)
P. I. Kuznetsov, E. D. Solomentsev
193
Mark Iosifovich Vishik (on his sixtieth birthday)
M. S. Agranovich, I. M. Gel'fand, Yu. A. Dubinskii, O. A. Oleinik, S. L. Sobolev, M. A. Shubin
213
Soviet-Hungarian Symposium on Differential Equations, Theory of Approximation, and Topology
N. N. Blinov, R. S. Saks, S. L. Sobolev, V. A. Toponogov, S. V. Uspenskii
221
All-Union scientific school “Lie algebras and their Applications in Mathematics and Physics”
Yu. A. Bahturin, A. I. Kostrikin
223

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
225
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019